Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 190, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 10, 2011, 2:28 AM PST. It took effect at Jan 11, 2011, 7:00 AM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2011, 2:28 AM PST (10:28 UTC)
- In effect from
- Jan 11, 2011, 7:00 AM PST
- Expired
- Jan 12, 2011, 8:35 AM PST
- In force
- 26 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
640 WHUS76 KMTR 101028 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 228 AM PST MON JAN 10 2011 PZZ570-101830- /O.NEW.KMTR.SC.Y.0190.110111T1500Z-110112T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 228 AM PST MON JAN 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 4 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 TUESDAY MORNING. WINDS WILL DECREASE TO 5 TO 15 KT WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
8 follow-up statements
912 WHUS76 KMTR 101645 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 845 AM PST MON JAN 10 2011 PZZ570-110045- /O.CON.KMTR.SC.Y.0190.110111T1500Z-110112T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 845 AM PST MON JAN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 4 AM PST WEDNESDAY... * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 TUESDAY MORNING. WINDS WILL DECREASE TO 5 TO 15 KT WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
976 WHUS76 KMTR 102233 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 233 PM PST MON JAN 10 2011 PZZ570-110645- /O.EXT.KMTR.SC.Y.0190.110111T1500Z-110112T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 233 PM PST MON JAN 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TUESDAY TO 10 AM PST WEDNESDAY... * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 TUESDAY MORNING. WINDS WILL DECREASE TO 5 TO 15 KT BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
799 WHUS76 KMTR 110422 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 822 PM PST MON JAN 10 2011 PZZ570-111230- /O.CON.KMTR.SC.Y.0190.110111T1500Z-110112T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 822 PM PST MON JAN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 10 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 TUESDAY MORNING. WINDS WILL DECREASE TO 5 TO 15 KT BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
729 WHUS76 KMTR 111048 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 248 AM PST TUE JAN 11 2011 PZZ540-111900- /O.EXB.KMTR.SC.Y.0190.110111T1500Z-110112T1500Z/ POINT ARENA TO POINT REYES TO 10 NM- 248 AM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-111900- /O.EXB.KMTR.SC.Y.0190.110111T2000Z-110112T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 248 AM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-111900- /O.CON.KMTR.SC.Y.0190.110111T1500Z-110112T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 248 AM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
544 WHUS76 KMTR 111649 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 849 AM PST TUE JAN 11 2011 PZZ570-120100- /O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 849 AM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-120100- /O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1500Z/ POINT ARENA TO POINT REYES TO 10 NM- 849 AM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-120100- /O.CON.KMTR.SC.Y.0190.110111T2000Z-110112T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 849 AM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
766 WHUS76 KMTR 112215 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 215 PM PST TUE JAN 11 2011 PZZ570-120615- /O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 215 PM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-120615- /O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1500Z/ POINT ARENA TO POINT REYES TO 10 NM- 215 PM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-120615- /O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 215 PM PST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
554 WHUS76 KMTR 121056 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 256 AM PST WED JAN 12 2011 PZZ575-121200- /O.CAN.KMTR.SC.Y.0190.000000T0000Z-110112T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 256 AM PST WED JAN 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED TO 10 TO 20 KT THROUGH THE AREA. $$ PZZ570-121800- /O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 256 AM PST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS: SOUTHEAST WINDS ARE EXPECTED TO REMAIN BETWEEN 15 TO 25 KT EARLY THIS MORNING...BEFORE SUBSIDING TO 10 TO 20 KT LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-121500- /O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1500Z/ POINT ARENA TO POINT REYES TO 10 NM- 256 AM PST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. * WINDS: SOUTHEAST WINDS ARE REMAIN BETWEEN 15 AND 25 KT...BEFORE SUBSIDING TO 10 TO 20 KT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
226 WHUS76 KMTR 121635 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 835 AM PST WED JAN 12 2011 PZZ570-121745- /O.CAN.KMTR.SC.Y.0190.000000T0000Z-110112T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 835 AM PST WED JAN 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 10:45 PM PST, 3 hours 43 minutes earlier.
Area forecast discussion, Jan 9, 10:45 PM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1045 PM PST SUN JAN 9 2011 .DISCUSSION...AS OF 7:30 PM PST SUNDAY...SATL IMAGERY IS INDC THAT DRIER AIR IS FILTERING THROUGH THE CENTRAL VALLEY AND INTO THE DISTRICT. TEMPS ARE IN THE 30S AND 40S...BUT MORE IMPRESSIVELY IS THE DEWPOINTS...WHICH ARE ANYWHERE FROM 5 TO 13 DEGREES LOWER. THE GRADIENT PICTURE IS INDC A VERY WEAK OFFSHORE FLOW BETWEEN SAC-SFO. THE ALTAMONT PASS HAS A SE WIND OF 3 MPH...NOT VERY IMPRESSIVE. CURRENT FORECAST HAS A LOT LESS FOG/STRATUS THAN THE LAST SEVERAL DAYS. THE LATEST NAM12 ALSO IS INDC THAT THE BOUNDARY LAYER WILL BE SIGNIFICANTLY DRIER. THE NRL GEOCOLOR LOW CLOUD PRODUCT AS WELL AS THE NESDIS EXPERIMENTAL GOES LOW CLOUD BASE PRODUCT ALSO INDC LITTLE IF ANY FOG/STRATUS IN THE SF BAY AREA. WITH THE CLEAR SKIES IT WILL BE COLD TONIGHT...HOWEVER THERE COULD BE SOME LOCALLY DENSE FOG IN THE NORTH AND EAST BAY VALLEYS. IT IS POSSIBLE THAT THE FOG COULD BE FREEZING FOG IF THE SKIES REMAIN CLEAR FOR MOST OF THE NIGHT. MONDAY WILL BE DRY AND MILD WITH TEMPS INTO THE 50S. A WEAK SHORTWAVE WILL MOVE TO THE COAST TUESDAY AND TUESDAY EVENING AS THE RIDGE OVERHEAD BREAKS DOWN. THIS SYSTEM WILL BRING THE CHANCE OF RAIN TO THE DISTRICT...MAINLY NORTH OF MONTEREY BAY TUESDAY AND TUESDAY NIGHT. THE NAM12 MOS PRODUCT HAS PRETTY HIGH POPS FOR THE SF BAY AREA...IF THE ECMWF AND GFS ARE SIMILAR POPS MIGHT NEED TO BE BUMPED UP. DRIER WEATHER WILL RETURN ON WEDNESDAY TO THE DISTRICT. PREVIOUS EXTENDED...COMPARED TO ABOUT 24 HOURS AGO THE LONG RANGE MODELS HAVE SHOWN SOME PRETTY DRASTIC CHANGES. LATEST ECMWF...GEM AND GFS SOLUTIONS NOW SHOW MOST OF THE PRECIP WITH NEXT WEEKENDS STORMS BEING FOCUSED NORTH OF THE BAY AREA. HAVE CUT BACK ON POPS FOR THE SATURDAY AND SUNDAY TIME FRAME DRAMATICALLY...KEEPING THE FORECAST DRY SOUTH OF THE GOLDEN GATE WITH ONLY CLIMO TYPE POPS TO THE NORTH. IF CURRENT TREND CONTINUES MUCH OF NEXT WEEKEND LOOKS DRY BUT INDICATING A CHANCE OF RAIN FOR MLK DAY. LOOKING AT THE 10-15 DAY GFS ENSEMBLE SOLUTIONS THE GENERAL CONSENSUS SHOWS RIDGING OVER THE WEST COAST WITH A COLD TROUGH OVER THE CENTRAL PART OF THE COUNTRY FOR THE SECOND HALF OF JANUARY. IN GENERAL TERMS WITH THE SYSTEMS THIS WEEK LOOKING MEAGER...JANUARY WOULD APPEAR TO BE STARTING TO LOOK PRETTY DRY AFTER A WET DECEMBER WHICH WOULD FIT WITH A CLASSIC STRONG LA NINA PATTERN...WILL SEE IF THIS PATTERN CONTINUES. && .AVIATION...AS OF 10:45 PM SUNDAY...DUE TO A DRIER AIRMASS VFR IS PRIMARILY FORECAST TONIGHT. THERE IS A SMALL CHANCE THAT A FEW PATCHES OF RADIATIONAL TYPE FOG DEVELOP VERY LATE TONIGHT. VFR IS FORECAST MONDAY. VICINITY OF KSFO...LIGHT WINDS. VFR. KSFO BRIDGE APPROACH...LIGHT WINDS. VFR. MONTEREY BAY AREA TERMINALS...LIGHT WINDS. VFR. && .MTR WATCHES/WARNINGS/ADVISORIES... .TNGT...SCA...PT ARENA TO PT PIEDRAS BLANCAS 0 TO 60 NM. && PUBLIC FORECAST: RWW/MHS AVIATION/MARINE: CANEPA
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.